Couldn't find what you looking for?

TRY OUR SEARCH!


I've been taking Zantrex 3 for 6 days and so far I have only experienced minor side effects. They are digestive problems like very light stomach pains in the morning. I've always had a slow metabolism which resulted in gaining a lot of weight. Now I have so much energy and I take walk a mile after dinner. Anyone else experienced digestive side effects from Zantrex 3?

Loading...


I bought Zantrex 3 and it does make me sick to my stomach, sickness, but I have gone down in one month from a size 16 to a 12. I can’t really complain on digestive side effects. I have much more energy than the product I took before. The Zantrex 3 really works for me, I have been taking Zantrex 3 for 4 months now and I have lost 25 pounds. I now feel better about myself.
Reply

Loading...

that's interesting I have not come across many users of Zantrex 3 that have had stomach problems like you... have you tried taking it at different times or using another product
Reply

Loading...

I have been taking Zantrex 3 for a week and I too have stomach issues. It makes my stomach upset but not to the point where it is unbearable. One side effect I do get is that it makes me BURP. I dont know why but its weird. I have already lost 5 lbs so I am going to continue to take it to see if I can lose a little bit more
Reply

Loading...

i been taking zantrex 3 for about three days and i thought something was seriously wrong because I had this constant pressure on my chest... but it was all because I needed to burp
Reply

Loading...

I thought I was crazy...I have been taking the Zantrex 3 for almost a week and incidentally, I have also had some serious stomach cramping and nausea. This is what led me to do a search on Zantrex side effects. I will keep taking it and see if this subsides, but if after another week this continues, I'm off it for good.
Reply

Loading...

I want to lose weight quickly and ordered another supplement (Remedilean) which should be coming to my mail within a few days. I just bought Zantrex to kick start my weight loss.

This is only my second day on Zantrex and it has been terrible. However i am blaming myself. I took 2 pills in the morning, and ate a mini bagel for breakfast and played a soccer game. Then i had 2 more pills and had an apple for lunch and played another soccer game. (i was in a tournament). Then i had 2 more pills before dinner and had some cottage cheese and a bowl of cereal. This totaled 6 capsules which i figured was okay because it says not to exceed 6 and i want to use up the bottle and lose weight fast. I felt jittery all day long and it took me awhile to fall asleep at night.

Today i woke up and played my final soccer game then came home and had 2 pills before i went out for brunch where i had eggs, seafood stuffed haddock (i tried it because it looked good) and a cup of fruit. Within an hour of taking the pills, after eating, i had severe diarhea for a while. I thought i was farting when in fact i was slightly pooping!!! It went through my dress and everything. So embarassing. So i just took one more pill before dinner. I am going to lower my dosage and never take 6 per day again. I haven't experienced any real energy boost though which is weird because everyone that has posted said that they did.
Reply

Loading...

:-( I have been taking Zantrex-3 for almost a week now, and have experienced stomach pains as well as extreme hunger. My appetite is twice what it usually is, and I have gained one pound for each day I have been on Zantrex-3. In addition to increased appetite I also feel a crash in the middle of the day as if recovering from a caffeine overdose, and was surprised to find several forms of caffeine as ingredients in Zantrex-3; equaling the amount that would be in 3 or 4 cups of coffee( Explains the unyielding thirst I have been having all hours of the night and day)! This goes to show that even the most popular and "effective" diets pills are not for everyone.
Reply

Loading...

I've been using zantrax for 2 years now ..like any other drug it has its addictive qualities, in the beginning you would lose certain amount of motivational weight but long term use equals= the effects stop working and you need to increase the dosage between meals...

Other unknown effects include liver damage, and certain cancers for long term users

weight-loss.emedtv.com/zantrex-3/zantrex-3-side-effects.html
Reply

Loading...

Well, Back about 5 years ago, I heard about it, tried it since I went through a divorce, wanted to lose weight to feel better about myself and be able to keep up with my daughter. I topped 184 when I started the diet. I ate rather normal while taking Zantrax 3. But I did give up sodas which I think helped me in losing so much weight. Within 3 months I went from a size 14-16 down to a nice 8. My weight was 184, then 139. This was a good size for me since I have a lot of muscle tone. I tapered off taking them since I started tremoring after awhile. I don't know if this could be the cause but I don't see where it didn't help any either. Now 5 years later I'm at a whopping 192. Back to a size 14, unhappy with my body and the way I'm feeling. Went back to trying Zantrex 3 again, now it doesn't seem to work for me. Probably because I didn't take the soda thing up again so I don't have all that to burn off. I will keep searching for something that will work. Since I had been on Zantrax 3 even the first time, I have problems with foods making me sick. Much like an Ulcer. I get heartburn more frequently. I don't know what the bad side effects are to this but will keep searching. I will say, it worked great the first time around, but the second time, I wasn't so lucky. By the way, I am going to the Dr. to get checked since my tremors haven't subsided.
Reply

Loading...

I am once again taking Zantrax 3, it's not the first that I have experienced it. For me it does give me energy and seems to work, the downfall is that it makes me sick to my stomach (maybe that's why it works). I cannot take the recommended 2 pills at a time. I can only take one at a time. I usually take one before breakfast around 9 and the other around 1. When I take one it makes my stomach upset making me almost want to throw up which of course causes me to not eat very much....hmmmm maybe that is why I am loosing weight. Anyway, after this bottle I am done.
Reply

Loading...

I'm on my third day of taking Zantrex-3. I haven't lost any weight yet, but I'm soon to being my monthlies so I'm sure that has something to do with it. The fact that I haven't GAINED weight around this time is good. The only side effect I have is nausea, to the point of throwing up in the morning. It's like a hangover where you really really feel like you need to throw up, then you do, and you feel better. I might lower my dosage.
Reply

Loading...

i started taking zantrex 3 on tuesday... since that afternoon i have been experiencing waves of nausea, i havent stopped taking it yet because i thought it may have been just a stomach bug, now after reading reviews i think the nausea was actually caused by the zantrex... i have also been experiencing uncontrollable burping... its very strange, almost like the flu.. but i have lost 4 pounds this week so i dont want to stop taking it just yet...
Reply

Loading...

I had a somewhat bad experience with Zantrex I am 20 years old pretty built but was trying to lose wieght to get more leaner body. Anyways i took Zantrex 3 for about a week regularly following their instructions. Other than jitteryness didn't have much side effects on me. Then I got a small cut on my hand and it wouldn't stop bleeding then I realized the increased heart rate in effect would be sky rocketing your blood pressure so I didn't think much of it. Then I started seeing blood in my wastes which in a lack of better terms freaked me out. And I thought other than zantrex there has been no changes to my body so I stopped taking it and 1 week later everything in was back to normal. I'm guessing the increased blood pressure somehow would leak blood through the gastrointestinal walls? either way i'm done with Zantrx
Reply

Loading...

I have been taking Zantrex3 for about a week! I have noticed a slight increase in my hunger, but nothing extraordinary. Also, since i have asthma, i noticed it is somewhat causing it to be a little harder to breath normally. probably from all the caffiene. If i dont drink enough water, my stomach will hurt and i get very jittery. Other than that, if i drink lots of water, NO POP (since theirs sooo much caffiene in zantrex, and besides, pop isnt good for you) and eat regularly, i feel fine=]
Reply

Loading...